# SDR DHL9771293D

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Mount
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE NR 5 LEADING EDGE FLAP ACTUATOR MOUNT BRACKET WAS FOUND CRACKED.  REMOVED AND REPLACED INBOARD CORNER MOUNT BRACKET PER BOEING SRM 51-30-2.
